Re: Hair loss/thinning from medications

[ Follow Ups ] [ Post Followup ] [ Men's Long Hair Hyperboard ] [ FAQ ]

Posted by Just Carol (other posts) on January 31, 2017 at 23:51:31 Previous Next

In Reply to: Hair loss/thinning from medications posted by owias12 on January 31, 2017 at 15:05:53:

Some medications have hair loss as a side effect, have you tried searching online for side effects for your particular med? If you haven't been on the med for very long, stopping it will reverse the hair loss, and the hair will grow back. Some meds cause permanent hair loss from long term use. I was on a med for a few years that caused noticeable thinning and loss, once I switched to a different type, the process reversed itself, and the hair gradually returned.

There are a surprising number of medications that can cause hair thinning/loss, some prescription, some OTC. Look up your medication by name like "___________ (insert med name in blank) side effects" using a search engine, and see what comes up in results. If the result confirms your suspicion that the med might be the issue, see if your doctor can switch you to a different one that doesn't have that side effect.

Follow Ups:


[ Men's Long Hair Hyperboard ] [ FAQ ]